# SDR SIMA200210711

- Difficulty date: April 9, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON LEFT OMEGA BEAM (PREVIOUS REPAIR) AT FRAME 20.  REMOVED PREVIOUS REPAIR (CORROSION LIMITED TO PREVIOUS REPAIR).  FABRICATED A DOUBLER ANGLE, AND FILLER.  REPAIRED IAW EMB145 SRM-145/1142, CHAPTERS 53, REV 17, 53-21-10, GST-1140/02 DAMAGE NR 11 AND STANDARD SRM PRACTICES.  (M)
